# SDR AALA20090814TUL23

- Difficulty date: August 14, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 54,106 hours, 27,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Dirty
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AIRCRAFT UNABLE TO PRESSURIZE AND A LOUD RUSH OF AIR WAS HEARD NEAR AFT GALLEY DOOR.  RETURNED TO DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED DEBRIS AND CLEANED AND LUBED ALL DOOR SILLS.  PRESSURIZED AIRCRAFT AND NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
